Adults and children 12 years and over: Take two caplets, with a full glass of water,
every six hours, as needed, up to a maximum of 8 caplets in 24 hours or as directed
by a doctor.
Children under 12 years, consult a doctor.
As with most over the counter pain relief products, VANQUISH should not be used for more than 10 consecutive days for pain. If an allergic reaction occurs, seek medical help right away. If pain gets worse, if new symptoms occur, if redness or swelling is present, ringing in the ears or loss of hearing occurs, stop use and consult a doctor.
We do not recommend that you use any product after the labeled expiration date.
Store at room temperature.
When pregnant or nursing it is important to seek the advice of a health care professional before using any pain relief medication.
It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.
As with all over the counter medications, you should check with your doctor or pharmacist before combining medications. It is important to ensure that the medications will not interact with each other. Also, ask a doctor or pharmacist before using VANQUISH if you are taking a prescription drug for diabetes, gout, arthritis or anti-coagulants (blood thinning).
It is important to first check with your doctor if you are taking a drug for diabetes. Aspirin may interfere with some diabetes medications.
It is important to check with your doctor first. Some asthma patients may be at a higher risk for adverse reactions while taking pain relievers.
As with any medication, side effects may occur and will vary from individual to individual. In addition, the likelihood of side effects is greater if larger doses are used for longer periods of time. Possible side effects include stomach upset or bleeding, nervousness and dizziness. Please be aware that VANQUISH contains caffeine.
VANQUISH contains the following ingredients:
In a formulation buffered with:
Inactive Ingredients per caplet:
Caffeine will enhance the effect of the aspirin and acetaminophen pain relief ingredients.
Starch is used as a binder to help form the caplet. The starch used in VANQUISH is derived from corn.
VANQUISH contains 227 mg of aspirin and 194 mg of acetaminophen. VANQUISH does not contain ibuprofen.
Yes, each caplet contains less than 1mg of sodium, which is a very small amount. (Less than 5 mg of sodium per maximum dosage in a 24-hour period is considered “sodium free”.)
This ingredient acts as a buffer.
Vanquish has the same active ingredients (acetaminophen, aspirin, and caffeine) at lower doses.
VANQUISH is available in 100 count bottles. It is available in caplet form only.
Most pain relief products have child resistant caps on the bottles. This safety feature is required by the Consumer Product Safety Commission to help protect children from accidental ingestion. As with all medications, VANQUISH should be kept well out of the reach of children
VANQUISH is available across the country. However, with all of the pain relief choices on the store shelves today, some retailers may choose not to carry all available brands. If you don't find VANQUISH in your favorite store, just ask the store manager to order it for you. We have found that many store managers are willing to special order a product if their customer requests it.
You should find that VANQUISH is comparable in price to other branded pain relief products of the same count size. To assure you receive the best price, be sure to shop around. As with most products, VANQUISH pricing may vary from store to store.
VANQUISH was introduced in 1964.